# SDR SWAA2023121824208

- Difficulty date: November 22, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H TRANSITION ANGLE FLOORBOARD HOLE AT BS 727 I + 14 ' APROX<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2 (0.035' REMAINING THICKNESS). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-6.;[03] INSTALLED REPAIR PARTS FROM STA 727H +11 TO STA 767 LBL 21PER SRM 53-00-53-2R-6 AND SRM 51-40-02;[04] INSTALLED REPAIR PARTS FROM STA 727H +11 TO STA 767 LBL 21PER SRM 53-00-53-2R-6 AND SRM 51-40-02;[05] C/W INSPECTION;[06] C/W INSPECTION
